Discrete subspaces of countably tight compacta

Annals of Pure and Applied Logic 140 (1):72-74 (2006)
  Copy   BIBTEX

Abstract

Our main result is that the following cardinal arithmetic assumption, which is a slight weakening of GCH, “2κ is a finite successor of κ for every cardinal κ”, implies that in any countably tight compactum X there is a discrete subspace D with . This yields a confirmation of Alan Dow’s Conjecture 2 from [A. Dow, Closures of discrete sets in compact spaces, Studia Math. Sci. Hung. 42 227–234]

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,419

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

σ-Homogeneity of Borel sets.Alexey Ostrovsky - 2011 - Archive for Mathematical Logic 50 (5-6):661-664.
Existence of some sparse sets of nonstandard natural numbers.Renling Jin - 2001 - Journal of Symbolic Logic 66 (2):959-973.
Decidable subspaces and recursively enumerable subspaces.C. J. Ash & R. G. Downey - 1984 - Journal of Symbolic Logic 49 (4):1137-1145.
On countably closed complete Boolean algebras.Thomas Jech & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (4):1380-1386.
Base-free formulas in the lattice-theoretic study of compacta.Paul Bankston - 2011 - Archive for Mathematical Logic 50 (5-6):531-542.
Analytic countably splitting families.Otmar Spinas - 2004 - Journal of Symbolic Logic 69 (1):101-117.

Analytics

Added to PP
2013-12-31

Downloads
9 (#937,893)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references